# SDR SWAA2022021051695

- Difficulty date: March 4, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 11,273 hours, 4,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STA 495 TO 500 RBL 25.2; ZEE CHANNEL / R&R 143A7501U 188 CHANNEL PER SRM 51-40-02 AND 51-40-05.
